# SDR SIMA20150430010

- Difficulty date: April 30, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 27,852 hours, 24,027 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14525178001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 CORRODED AROUND LOWER CARGO DOOR STRIKER PLATE.  REPAIRED FRAME 65 LOWER CARGO DOOR STRIKER PLATE IAW ERS-EM-53MR-1321.
